Share on FacebookTweet about this on TwitterShare on Google+Email this to someone

Ambien Overdose

Ambien is one of the most actively prescribed sleeping pills in the United States and is used to treat insomnia on a short-term basis. This prescription drug belongs to a class of medications known as sedative-hypnotics, which helps patients to relax and fall asleep. Unfortunately, Ambien is not always used as a sleeping aid. Many users have been known to take Ambien recreationally, fighting the urge to sleep which often results in intense feelings of euphoria, visual hallucinations, decreased anxiety, no inhibitions in social settings and delusions. Due to its powerful sedative affects, visual hallucinations and feelings of relaxation and euphoria, Ambien can become a very powerful and addictive drug.

Signs of a dependence on Ambien:

  • Constantly craving Ambien
  • Trouble functioning or sleeping without it
  • Built up tolerance to the drug
  • Suffering financial hardships due to Ambien use
  • Negative consequences, such as suffered relationships, as a result of Ambien use

Risks of Ambien Addiction

An Ambien addiction can be extremely dangerous. As with any drug, there are health risks involved, but there are other risks with Ambien abuse, such as complete blackouts. While on Ambein people seem like they are fully functioning and completely fine, but in reality they are completely blacked out. During these complete blackouts there’s no telling what a user will do. Ambien blackouts are high dangerous because the user’s judgment is significantly impairment and they may wind up engaging in risky activities such as driving a car, sleep-walking, and having sex.

Ambien Overdose

As with many other drugs, there is a risk of an Ambein overdose. An Ambien overdose can be very dangerous and can lead to a coma or even death. Signs that a person might be overdosing on Ambien are, depressed respirations, excessive sleepiness, pinpoint pupils, lung failure and heart failure.

Fortunately, it is possible to treat an Ambien overdose. An Ambien overdose can be very dangerous, especially if it has been mixed with anything else such as alcohol. If the Ambien was taken recently then the person who overdosed can get their stomach pumped. However, once Ambien is absorbed into the total system, healthcare suppliers can only deal with the indicators or signs or symptoms that take spot as a conclude end result of the overdose and monitor the heart and lungs. In any case, it is important to immediately seek medical attention rather than attempting to treat the overdose yourself.

Treatment for an Ambien Addiction

An Ambien addiction can be a life altering issue, especially if the addiction has led to an overdose, which is why it is important to seek professional help. Many people who suffer from a drug or Ambien addiction want help and want to get better, which is why they seek professional help at drug rehabilitation centers.

It is hard to overcome an addiction and it is even harder to do it alone. Rehab is extremely beneficial to anyone who is trying to overcome an addiction, because everyone is there to beat his or her addiction and get better. In the long run, rehab will only better your life by saving you physically, psychologically and financially.

Citations

Drugs.com – From this website I learned the basic definition of Ambien and what it is used for.

Addiction Search – From this website I learned about what happens to a person who fights the urge to fall asleep while on Ambien and why people take it recreationally.

Ambien Reviews and Side Effects – From this website I learned what an Ambien overdose does to the body and what the signs of an overdose are.

MedTV – From this website I learned how to treat an Ambien overdose.


Copyright © 2017 Internet Brands, Inc. All rights reserved. Terms of Use | Privacy Policy | Cookie Policy | Health Disclaimer